# SDR AC2A084869

- Difficulty date: February 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 312712001
- Condition: Delaminated
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINER CAME UNBONDED FROM SLEEVE. REPLACED WITH NEW PART.
